Alert archive / North Carolina / Small Craft Advisories in 2011
Small Craft Advisory 72, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this small craft advisory at Aug 8, 2011, 4:21 AM EDT. It was in force for 99 min.
The area
The counties it named.
The facts
- Issued
- Aug 8, 2011, 4:21 AM EDT (08:21 UTC)
- Expired
- Aug 8, 2011, 6:00 AM EDT
- In force
- 99 min
- Issued by
- NWS Newport/Morehead City, NC
The text
As transmitted, in the capitals the NWS used until 2016.
400 WHUS72 KMHX 080821 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 421 AM EDT MON AUG 8 2011 ...SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE OVER THE CENTRAL WATERS EARLY THIS MORNING... .SOUTHWEST WINDS HAVE DIMINISHED TO AROUND 15 KNOTS WHILE SEAS REMAIN AROUND 4 TO 6 FT. SEAS ARE EXPECTED TO SUBSIDE TO 5 FT OR LESS BY 6 AM. AMZ152-154-081000- /O.EXP.KMHX.SC.Y.0071.000000T0000Z-110808T0800Z/ /O.NEW.KMHX.SC.Y.0072.110808T0821Z-110808T1000Z/ S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- 421 AM EDT MON AUG 8 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING. * WINDS...SOUTHWEST AROUND 15 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this small craft advisory went out at Aug 8, 2:54 AM EDT, 1 hour 27 minutes earlier.
Area forecast discussion, Aug 8, 2:54 AM EDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
254 AM EDT MON AUG 8 2011
.SYNOPSIS...
A TROUGH OF LOW PRESSURE WILL MOVE OFF THE COAST LATE
TONIGHT...THEN REFORM TO THE WEST ON MONDAY. A WEAK COLD FRONT
WILL APPROACH FROM THE WEST TUESDAY THEN SLOWLY CROSS THE AREA
WEDNESDAY AND THURSDAY. LATE IN THE WEEK...HIGH PRESSURE BUILDS IN
FROM THE NORTH WITH A FRONT STALLED SOUTH OF THE REGION.
&&
.NEAR TERM /THROUGH TODAY/...
AS OF 230 AM MONDAY...EARLIER CONVECTION HAS QUICKLY WEAKENED
AFTER MIDNIGHT WITH ONLY A COUPLE AREAS OF SHOWERS
REMAINING...WHICH WILL DISSIPATE OVER THE NEXT HOURS OR SO. LOW
LEVEL FLOW IS BECOMING WLY AS A TROUGH OF LOW PRESSURE MOVING
OFFSHORE. MID LEVEL CLOUDS ARE HOLDING TEMPS IN THE M/U70S INLAND
TO L/M80S ALONG THE COAST AND NOT EXPECTING TOO MUCH ADDITIONAL
COOLING THROUGH THE PRE-DAWN HOURS.
EXPECTING HOT AND DRY CONDITIONS TODAY WITH DEEP LAYER WLY
DOWNSLOPE FLOW AND GENERAL SUBSIDENCE EXPECTED TO SUPPRESS
CONVECTIVE DEVELOPMENT. A SHORTWAVE DOES MOVE ACROSS THE MID
ATLANTIC BUT DAMPENS CONSIDERABLY S OF THE DELMARVA AND WILL HAVE
LITTLE AFFECT ACROSS ERN NC. STILL CANNOT RULE OUT AN ISOLATED
TSTM WITH SUFFICIENT MOISTURE AND INSTABILITY IN PLACE BUT DOESN'T
WARRANT MORE THAN 10 PERCENT POPS.
THE BIG STORY TODAY WILL BE THE HEAT WITH INDICIES EXPECTED ABOVE
105 DEGREES. WLY FLOW WILL AID IN COMPRESSIONAL HEATING WITH LOW
LEVEL THICKNESSES ABOUT 10M HIGHER THAN YDA AND H85 TEMPS AROUND
22C EXPECT HIGHS IN THE U90S INLAND TO L/M90S COAST...AND WOULDN'T
BE SURPRISED TO SEE A FEW LOCATIONS REACH THE CENTURY MARK.
&&
.SHORT TERM /TONIGHT/...
AS OF 230 AM MONDAY...CONTINUED DRY TONIGHT WITH ZONAL FLOW ALOFT
AND LACK OF ANY APPRECIABLE SHORTWAVE. LOW LEVEL FLOW BECOMES SWLY
AS A TROUGH STRENGTHENS INLAND. MIN TEMPS EXPECTED IN THE M70S
INLAND TO AROUND 80 COASTSIDE.
&&
.LONG TERM /TUESDAY THROUGH SUNDAY/...
AS OF 135 PM SUN...ZONAL FLOW IN THE UPPER LEVELS EARLY TUESDAY WILL
BECOME SLIGHT SOUTHWESTERLY LATE IN THE DAY AS AN UPPER LEVEL TROUGH
STARTS TO DIG INTO THE EAST COAST. A WEAK BOUNDARY OVER THE AREA
EARLY TUESDAY WILL DISSIPATE AS ANOTHER STRONGER BOUNDARY APPROACHES
THE AREA LATE TUESDAY. THE BOUNDARY WILL MOVE THROUGH AREA TUESDAY
NIGHT. MOISTURE AND UPPER LEVEL ENERGY ASSOCIATED WITH THE FRONT
WILL KICK OFF SOME RAIN TUESDAY NIGHT. THE SREF IS SLOWER AND DRIER
WITH THE FRONT THAN NAM AND GFS. DUE TO TREND OF PAST FEW DAYS WILL
GO WITH WETTER MODELS. HEAT WILL REMAIN AN ISSUE THROUGH THE FIRST
PART OF THE WEEK...BUT WILL START TO SEE HEAT DROP OFF A BIT AFTER
THE FRONT PASSES THROUGH AND HEIGHT START TO LOWER TUESDAY NIGHT.
AS OF 1250 PM SUNDAY...HIGH PRESSURE OVER THE SOUTHWEST SECTION OF
THE COUNTRY WILL ALLOW A SERIES OF SHORT WAVES TO MOVE THROUGH THE
AREA OVER THE EXTENDED PERIOD...ALLOWING AN UPPER TROUGH TO DIG IN
ALONG THE EAST COAST. AT THE SURFACE...A BOUNDARY WILL DROP INTO
EASTERN NC WEDNESDAY AFTERNOON. THIS BOUNDARY WILL MEANDER AROUND
THE AREA THROUGH THE END OF THE WEEK THEN MOVE OFFSHORE FRIDAY.
ANOTHER BOUNDARY WILL MOVE INTO THE AREA ON SATURDAY AND WILL REMAIN
OVER THE AREA THROUGH THE WEEKEND. MOISTURE WILL BE SOMEWHAT LIMITED
THROUGH THE PERIOD SO WILL KEEP POPS LOW. HIGH TEMPERATURES WILL
DROP SLIGHTLY THROUGH THE PERIOD WITH THE CHANGE IN REGIME...INTO
THE UPPER 80S BY THE END OF THE WEEKEND.
&&
.AVIATION /06Z MONDAY THROUGH FRIDAY/...
SHORT TERM /THROUGH TONIGHT/...
AS OF 230 AM MONDAY...CONVECTION HAS WEAKENED AND LAST FEW SHOWERS
DISSIPATING OVER EWN...OTHERWISE EXPECT DRY AND MAINLY VFR CONDITIONS
THROUGH THE TAF PERIOD. COULD SEE PATCHY FOG EARLY THIS MORNING
BUT NOT EXPECTING CONDITIONS BELOW MVFR. IT WILL BE A HOT DAY WITH
WLY FLOW AROUND 10 KT GUSTING TO AROUND 15 KT...BECOMING SWLY LATE
THIS AFTERNOON AS THE THERMAL TROUGH STRENGTHENS INLAND. BROAD
SUBSIDENCE IS EXPECTED TO CURTAIL CONVECTIVE DEVELOPMENT TODAY BUT
AN ISOLATED TSTM CANNOT BE COMPLETELY RULED OUT.
LONG TERM /TUESDAY THROUGH FRIDAY/...
AS OF 110 PM SUN...VFR CONDITIONS EXPECTED THROUGH THE MAJORITY OF
THE WEEK. THERE WILL BE A SLIGHT CHANCE OF SHOWERS/THUNDERSTORMS AS
A WEAK BOUNDARY SETS UP OVER THE AREA. MOISTURE IS LIMITED WITH THIS
BOUNDARY. MVFR CONDITIONS ARE POSSIBLE WITH ANY STORMS THAT DO FORM.
&&
.MARINE...
SHORT TERM /THROUGH TONIGHT/...
AS OF 230 AM MONDAY...THE TROUGH OF LOW PRES IS MOVING OFFSHORE
EARLY THIS MORNING AND WINDS ARE BECOMING WLY AND ARE EXPECTED TO
DIMINISH TO AROUND 10-15 KT BY DAYBREAK. SEAS GENERALLY 4-5 FT S
OF OREGON INLET...HOWEVER 6 FT STILL REPORTING AT DIAMOND
BUOY...AND 2-4 FT N. WAVEWATCH HAS A GOOD HANDLE ON SEAS AND HAS
SEAS BELOW 6 FT BEFORE 12Z SO WILL KEEP TIMING OF SCA AS IS FOR
CENTRAL WATERS. LIGHTER OFFSHORE WINDS WILL ALLOW SEAS TO SUBSIDE
TO AROUND 2-5 FT TODAY...BUT EXPECT TO SEE WINDS BECOMING SWLY AND
STRENGTHEN...ESPECIALLY SRN AND CENTRAL WATERS AS GRADIENTS
TIGHTEN WITH THE THERMAL TROUGH STRENGTHENING INLAND. SEAS
EXPECTED TO REMAIN AOB 5 FT TONIGHT.
LONG TERM /TUESDAY THROUGH FRIDAY/...
AS OF 110 PM SUN...A BOUNDARY OVER THE AREA EARLY TUESDAY WILL
DISSIPATE THROUGH THE DAY BEFORE MOVING OUT OVER THE WATERS. LOW
LEVEL FLOW WILL REMAIN SOUTHWESTERLY WITH HIGH PRESSURE TO THE
SOUTHEAST AND BOUNDARY TO THE WEST. GRADIENT WILL BE MODERATELY
TIGHT TO GIVE WINDS IN THE 15 KNOT RANGE THROUGH MIDWEEK. ANOTHER
FRONT WILL DROP INTO THE AREA ON THURSDAY AND WILL FINALLY PASS
THROUGH THE WATERS ON FRIDAY. THE GRADIENT WILL LOOSEN WITH THE
FRONTAL PASSAGE ALLOWING SPEEDS TO DROP DOWN TO AROUND 10 KNOTS AS
THE WIND FLOW BECOME NORTHERLY THEN NORTHEASTERLY AFTER THE FRONT
PASSES THROUGH FRIDAY.
SEAS WILL GENERALLY BE IN THE 2-5 FT RANGE THROUGHOUT THE LONG TERM
FCST PERIOD.
&&
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...HEAT ADVISORY FROM 11 AM THIS MORNING TO 8 PM EDT THIS EVENING
FOR NCZ029-044>047-079>081-090>095-098-103-104.
MARINE...SMALL CRAFT ADVISORY UNTIL 4 AM EDT EARLY THIS MORNING FOR
AMZ152-154.
&&
SYNOPSIS...SK
NEAR TERM...SK
SHORT TERM...SK
LONG TERM...CGG
AVIATION...CGG/SK
MARINE...CGG/SKHazardous weather outlook, Aug 7, 8:08 PM EDT, 8 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK FOR EASTERN NORTH CAROLINA NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 808 PM EDT SUN AUG 7 2011 NCZ029-044>047-079>081-090>094-090015- MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT- MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO- 808 PM EDT SUN AUG 7 2011 ...HEAT ADVISORY IN EFFECT FROM 11 AM TO 8 PM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TONIGHT. ISOLATED THUNDERSTORMS THIS EVENING WITH HEAVY DOWNPOURS AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ095-098-103-104-090015- CARTERET-ONSLOW-OUTER BANKS DARE-OUTER BANKS HYDE- 808 PM EDT SUN AUG 7 2011 ...MODERATE RIP CURRENT RISK IN EFFECT THROUGH MONDAY EVENING... ...HEAT ADVISORY IN EFFECT FROM 11 AM TO 8 PM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. MODERATE RIP CURRENT RISK. ISOLATED THUNDERSTORMS OVERNIGHT WITH HEAVY DOWNPOURS AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. MODERATE RIP CURRENT RISK. HEAT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 7, 10:32 PM EDT, 5 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1032 PM EDT SUN AUG 7 2011
NCZ080-094-080300-
BEAUFORT-PAMLICO-
1032 PM EDT SUN AUG 7 2011
...A STRONG THUNDERSTORM WILL MOVE ACROSS PAMLICO AND BEAUFORT
COUNTIES THROUGH 1100 PM EDT...
AT 1032 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
AURORA...OR ABOUT 17 MILES SOUTHEAST OF RIVER ROAD...MOVING EAST AT
30 MPH.
SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...PAMLICO BEACH...
LOWLAND......HOBUCKEN.
HAZARDS INCLUDE...
GUSTY WINDS OF 40 TO 50 MPH.
DEADLY CLOUD TO GROUND LIGHTNING.
SEEK SHELTER IN A NEARLY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.
&&
LAT...LON 3526 7687 3542 7684 3537 7670 3542 7670
3543 7678 3542 7658 3540 7657 3538 7657
3541 7669 3535 7669 3537 7664 3532 7648
3527 7646 3521 7649 3522 7654 3520 7651
TIME...MOT...LOC 0232Z 277DEG 27KT 3533 7673
TLSpecial weather statement, Aug 7, 11:14 PM EDT, 5 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1114 PM EDT SUN AUG 7 2011
NCZ090-080415-
DUPLIN-
1114 PM EDT SUN AUG 7 2011
...A STRONG THUNDERSTORM WILL MOVE ACROSS DUPLIN COUNTY THROUGH 1215
AM EDT...
AT 1114 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10
MILES WEST OF WARSAW...MOVING EAST AT 25 MPH.
SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...WARSAW...MAGNOLIA...
KENANSVILLE...BEULAVILLE.
HAZARDS INCLUDE...
GUSTY WINDS OF 40 TO 50 MPH.
DEADLY CLOUD TO GROUND LIGHTNING.
SEEK SHELTER IN A NEARLY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.
&&
LAT...LON 3490 7815 3508 7816 3509 7775 3502 7775
3498 7768 3492 7765 3471 7769 3471 7783
3481 7818
TIME...MOT...LOC 0314Z 279DEG 22KT 3497 7824
TLSpecial weather statement, Aug 7, 11:30 PM EDT, 4 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1130 PM EDT SUN AUG 7 2011
NCZ081-095-103-104-080430-
CARTERET-MAINLAND HYDE-OUTER BANKS DARE-OUTER BANKS HYDE-
1130 PM EDT SUN AUG 7 2011
...A BAND OF SHOWERS WILL MOVE ACROSS CARTERET...OUTER BANKS DARE...
OUTER BANKS HYDE AND MAINLAND HYDE COUNTIES THROUGH 1230 AM EDT...
AT 1130 PM EDT...DOPPLER RADAR INDICATED A BAND OF SHOWERS ALONG A
LINE EXTENDING FROM 14 MILES NORTHWEST OF OCRACOKE TO 10 MILES
NORTHWEST OF PORTSMOUTH VILLAGE...OR ALONG A LINE EXTENDING FROM 14
MILES NORTHWEST OF OCRACOKE TO 10 MILES NORTHEAST OF CEDAR ISLAND...
MOVING EAST AT 25 MPH.
LOCATIONS IN THE PATH OF THESE SHOWERS INCLUDE...PORTSMOUTH
VILLAGE...OCRACOKE...HATTERAS...FRISCO...CAPE HATTERAS LIGHTHOUSE.
HAZARDS INCLUDE...
GUSTY WINDS OF 40 TO 50 MPH.
AN EXCESSIVE AMOUNT OF DEADLY CLOUD TO GROUND LIGHTNING.
HEAVY RAINFALL AND MINOR FLOODING.
SEEK SHELTER IN A NEARLY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.
&&
LAT...LON 3530 7550 3523 7566 3512 7597 3532 7615
3535 7613 3537 7605 3538 7606 3538 7612
3532 7617 3513 7598 3508 7601 3511 7607
3507 7602 3508 7607 3503 7612 3505 7601
3513 7591 3518 7576 3523 7559 3521 7553
TIME...MOT...LOC 0330Z 279DEG 24KT 3530 7607 3513 7621
10Special weather statement, Aug 7, 11:57 PM EDT, 4 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1157 PM EDT SUN AUG 7 2011
NCZ090-098-080500-
DUPLIN-ONSLOW-
1157 PM EDT SUN AUG 7 2011
...A STRONG THUNDERSTORM WILL MOVE ACROSS DUPLIN AND ONSLOW COUNTIES
THROUGH 100 AM EDT...
AT 1156 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
MAGNOLIA...OR ABOUT 10 MILES SOUTH OF WARSAW...MOVING EAST AT 40 MPH.
SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...ROSE HILL...
GREENEVERS...CHINQUAPIN...CYPRESS CREEK...CATHERINE LAKE...NEW RIVER
AIR STATION.
HAZARDS INCLUDE...
GUSTY WINDS OF 40 TO 50 MPH.
DEADLY CLOUD TO GROUND LIGHTNING.
SEEK SHELTER IN A NEARLY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.
&&
LAT...LON 3490 7815 3503 7816 3495 7745 3491 7738
3494 7732 3468 7736 3467 7738 3455 7739
3461 7764 3472 7768 3471 7799 3473 7802
3472 7811 3471 7813 3474 7820
TIME...MOT...LOC 0356Z 283DEG 33KT 3485 7810
TLSpecial weather statement, Aug 8, 12:27 AM EDT, 3 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1227 AM EDT MON AUG 8 2011
NCZ091>093-080530-
CRAVEN-JONES-LENOIR-
1227 AM EDT MON AUG 8 2011
...A STRONG THUNDERSTORM WILL MOVE ACROSS CRAVEN...JONES AND LENOIR
COUNTIES THROUGH 130 AM EDT...
AT 1226 AM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
MOSS HILL...OR ABOUT 7 MILES SOUTH OF LA GRANGE...MOVING EAST AT 25
MPH.
SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...FALLING CREEK......
DEEP RUN...WOODINGTON...KINSTON...WYSE FORK...DOVER...COVE CITY.
HAZARDS INCLUDE...
GUSTY WINDS OF 35 TO 45 MPH.
SEEK SHELTER IN A NEARLY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.
&&
LAT...LON 3522 7783 3529 7784 3531 7783 3528 7726
3503 7730 3511 7775 3514 7776 3515 7778
3518 7784 3522 7784
TIME...MOT...LOC 0426Z 277DEG 21KT 3521 7775
TLLocal storm report, Aug 8, 12:31 AM EDT, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1231 AM EDT MON AUG 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 AM TSTM WND GST 2 W BEULAVILLE 34.92N 77.81W
08/08/2011 E40 MPH DUPLIN NC TRAINED SPOTTER
SPOTTER ESTIMATED 35 TO 45 MPH WINDS.
&&
JBMThe office that day
Everything else NWS Newport/Morehead City, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 8:33 PM EDT | Special Weather Statement | MHX | Greene | 42 min |
| Aug 7, 8:53 PM EDT | Special Weather Statement | MHX | Pitt | 37 min |
| Aug 7, 9:23 PM EDT | Special Weather Statement | MHX | Lenoir | 37 min |
| Aug 7, 9:55 PM EDT | Severe Thunderstorm Warning | MHX | Beaufort, Craven | 35 min |
| Aug 7, 10:01 PM EDT | Special Weather Statement | MHX | Beaufort | 29 min |
| Aug 7, 10:32 PM EDT | Special Weather Statement | MHX | Pamlico | 28 min |
| Aug 7, 11:14 PM EDT | Special Weather Statement | MHX | Duplin | 61 min |
| Aug 7, 11:30 PM EDT | Special Weather Statement | MHX | Hyde | 60 min |
| Aug 7, 11:57 PM EDT | Special Weather Statement | MHX | Duplin, Onslow | 63 min |
| Aug 8, 12:27 AM EDT | Special Weather Statement | MHX | Lenoir | 63 min |
| Aug 8, 3:38 PM EDT | Heat Advisory | MHX | Beaufort, Dare, Duplin, Greene, Hyde, Jones and 6 more | 27 hr |
| Aug 8, 4:30 PM EDT | Special Weather Statement | MHX | Jones | 45 min |
Nearby
Small Craft Advisories in North Carolina, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.